View Full Version : What was your timeline like after quitting Finasteride?

09-13-2016, 07:42 AM
For those of you who used Fin and quit because of sides, how long did it take for sides to go away? Also how long until hairloss restarted?

I took Fin for 4 years and for the month of August I slowly weaned off. Then at the start of September I quit. Sides still persist.

09-13-2016, 08:22 AM
Ive been on Finasteride for many years now and
I have NOT had any bad side-effects from it at all!

In fact, after about 3 months into its use, both my wife and I,
DID start to SEE a positive change starting to develop on my scalp.
After about 2 years of its use, I was so surprised as to how much better my scalp had been improving.
My hairloss was STOPPED due to Finasterides use and some of my hair has been redeveloped!
Of course it has not made my hair full but it has and still is helping my hair.
Again ,I have had NO side-effects from it at all.

(Last year in November, I was a patient of an important phase test and I was given 500+ grafts)

09-13-2016, 02:38 PM
You definitely did the right thing by weaning off slowly, as suddenly crashing can hit your hormones pretty hard. I'll be doing the same thing when I eventually (money permitting) come off Fin to start wearing hair systems.

I have no first hand experience, but I've read that Finasteride lingers in your system a while so it might take a few weeks. If you've "re-grown" any hair using Fin, it is said to fall out within 6 months to 1 year and the hair loss will resume as normal. I'd say give it a couple months and see if the sides go away, if not go speak to a doctor about it. Your body has to adapt to the change and get the hormones regulated again, that probably won't happen overnight for a long-term user.

@Artista - That's amazing news! congratulations

It really depends on the person though. Some people will show absolutely no sides while others will get hit hard, and that also goes for the results of the drug on hair too. I'm somewhere in the middle on both. I've definitely noticed less shedding and my crown area seems thicker than it was, although my hairline hasn't re-thickened at all. Side-effects wise, I've noticed a decrease in sexual interest but nothing extreme to where it's really affecting my sex life.

09-14-2016, 07:32 AM
Hello Dfaru94!!

Thank you for your response to my posting here.

To let everyone here know,
I am being 100% truthful about my use of Finasteride.
On Spencer Kobren's 'Live Show', Spencer always mentions the facts about the use of Finasteride,
that there is a very very SMALL percentage of people that might experience some type of bad side-effects.
There are a few guys that I know personally here in Illinois, that also have been using Finasteride and NONE of them have been experiencing any bad sides' either!
Of course we would speak very privately about that together.
Have a good day everybody! Cheers..